Open Access

Algebras with nonquadratic relations associated with Bessel hypergroups


Full Text

Coming Soon.





Article Information

TitleAlgebras with nonquadratic relations associated with Bessel hypergroups
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 4, 70-76
MathSciNet MR1770680
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

A. A. Kalyuzhnyi, Algebras with nonquadratic relations associated with Bessel hypergroups, Methods Funct. Anal. Topology 3 (1997), no. 4, 70-76.


BibTex

@article {MFAT39,
    AUTHOR = {Kalyuzhnyi, A. A.},
     TITLE = {Algebras  with  nonquadratic  relations  associated  with  Bessel  hypergroups},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {4},
     PAGES = {70-76},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=39},
}


All Issues